Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Is there satety-in-numbers for prey?
Author: Connell, S.
Citation: Oikos, 2000; 88(3):527-532
Publisher: Blackwell Munksgaard
Issue Date: 2000
ISSN: 0030-1299
RMID: 0001000692
DOI: 10.1034/j.1600-0706.2000.880308.x
Appears in Collections:Ecology, Evolution and Landscape Science publications
Environment Institute Leaders publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.